Wednesday, 19 June 2013

Protein Drinks, Creatine and Steroid Use. What are the main side effects?

This post will examine the effects of Creatine, Protein Shakes and Steroid use and whether this can cause pancreatitis. In the modern age the use of these supplements is extremely popular as the gym culture continues to increase throughout society. A majority of people are focused on their physical image and muscle mass.

Research indicates that creatine can have substantial effects on the pancreas. Creatine taken on a single occassion or taken consistently can cause pancreatitis. Essentially taking creatine is like playing roulette with the health of your pancreas. The consumption of steroids can have the same effect on the pancreas, leading to pancreatitis. Steroid use goes under the category of drug induced pancreatitis and it is increasingly common.

The chances of developing pancreatitis due to protein shake consumption is lower in comparison to pancreatitis caused by steroid or creatine consumption. However all three can cause the illness so my advice is to avoid all three. This post i have created is designed for those who are increasingly focused on their physical image. It is not worth looking good at the expense of your pancreas. Once again i emphasize that i am not a medical professional and i just offer an opinion as a one time acute pancreatitis sufferer.

No comments:

Post a Comment

Note: only a member of this blog may post a comment.